The Reduction of Two Dimensional Integrals into a Finite Number of One-Dimensional Integrals (Short Communication)
Aequationes mathematicae (1971)
- Volume: 6, page 316-317
- ISSN: 0001-9054; 1420-8903/e
Access Full Article
topHow to cite
topSTENGER, FRANK. "The Reduction of Two Dimensional Integrals into a Finite Number of One-Dimensional Integrals (Short Communication)." Aequationes mathematicae 6 (1971): 316-317. <http://eudml.org/doc/136212>.
@article{STENGER1971,
author = {STENGER, FRANK},
journal = {Aequationes mathematicae},
pages = {316-317},
title = {The Reduction of Two Dimensional Integrals into a Finite Number of One-Dimensional Integrals (Short Communication)},
url = {http://eudml.org/doc/136212},
volume = {6},
year = {1971},
}
TY - JOUR
AU - STENGER, FRANK
TI - The Reduction of Two Dimensional Integrals into a Finite Number of One-Dimensional Integrals (Short Communication)
JO - Aequationes mathematicae
PY - 1971
VL - 6
SP - 316
EP - 317
UR - http://eudml.org/doc/136212
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.